advertisement
Question
Posted by: LYNNE | 2004/10/21

THYROID

WAS 1ST DIAGONES WITH GRAVES DISEASE NOW AFTER
TREATMENT AND ON ELTOXIN STILL LOSING WEIGHT & VISION
IS REALLY POOR

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lynne, you don’t really say what your question is. Let me know as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Taurus | 2004/10/22

Are you thirsty all the time? Do you frequently need to urinate? If these also happen to you, it might be diabetes. Be safe (and sure) and get your doctor or pharmacist to test your glucose. It never hurts to know!! Good luck!

Reply to Taurus

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement